A technique for fuzzifying metric spaces via metric preserving mappings

Show simple item record

dc.contributor.author Gregori, V.
dc.contributor.author Miñana, J.J.
dc.contributor.author Valero, O.
dc.date.accessioned 2020-04-03T06:47:14Z
dc.date.available 2020-04-03T06:47:14Z
dc.identifier.uri http://hdl.handle.net/11201/151927
dc.description.abstract [eng] In this paper we develop a new technique for constructing fuzzy metric spaces, in the sense of George and Veeramani, from metric spaces and by means of the Lukasievicz $t$-norm. In particular such a technique is based on the use of metric preserving functions in the sense of J. Dobo\v{s}. Besides, the new generated fuzzy metric spaces are strong and completable, and if we add an extra condition, they are principal. Appropriate examples of such fuzzy metric spaces are given in order to illustrate the exposed technique.
dc.format application/pdf
dc.relation.isformatof Versió postprint del document publicat a: https://doi.org/10.1016/j.fss.2017.07.022
dc.relation.ispartof Fuzzy Sets and Systems, 2018, vol. 330, p. 1-15
dc.subject.classification 004 - Informàtica
dc.subject.classification 51 - Matemàtiques
dc.subject.other 004 - Computer Science and Technology. Computing. Data processing
dc.subject.other 51 - Mathematics
dc.title A technique for fuzzifying metric spaces via metric preserving mappings
dc.type info:eu-repo/semantics/article
dc.type info:eu-repo/semantics/acceptedVersion
dc.date.updated 2020-04-03T06:47:14Z
dc.rights.accessRights info:eu-repo/semantics/openAccess
dc.identifier.doi https://doi.org/10.1016/j.fss.2017.07.022


Files in this item

This item appears in the following Collection(s)

Show simple item record